Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 65, NWS Little Rock, AR

April 25, 2011Montgomery County, Scott County, Yell County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 3:11 PM CDT for Montgomery County, Scott County, Yell County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 3:11 PM CDT (20:11 UTC)
Expired
Apr 25, 2011, 3:45 PM CDT
In force
34 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Montgomery County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 81 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WFUS54 KLZK 252011
TORLZK
ARC097-127-149-252045-
/O.NEW.KLZK.TO.W.0065.110425T2011Z-110425T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
311 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN YELL COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN SCOTT COUNTY IN WESTERN ARKANSAS...
  NORTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...

* UNTIL 345 PM CDT

* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 6 MILES WEST OF ODEN...OR 15 MILES WEST OF MT
  IDA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 50
  MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ODEN...               MUDDY CREEK WMA...    STORY...
  SIMS...               PINE RIDGE...         PENCIL BLUFF...
  NOLA...               HARVEY...             GIBBS...
  CHULA...              CEDAR CREEK...        WHITETOWN...
  LONE PINE MTN...      LITTLE TEXAS...       KELLY MTN...
  HUDDLESTON...         GRAPEVINE MTN...      BLOWOUT MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3493 9377 3473 9342 3457 9387 3462 9393
      3467 9393
TIME...MOT...LOC 2011Z 217DEG 42KT 3464 9387

$$

225
1 follow-up statement
536 
WWUS54 KLZK 252032
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CDT MON APR 25 2011

ARC097-127-149-252045-
/O.CON.KLZK.TO.W.0065.000000T0000Z-110425T2045Z/
MONTGOMERY AR-SCOTT AR-YELL AR-
332 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YELL...EAST
CENTRAL SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 345 PM
CDT...

AT 328 PM CDT...A TORNADO WAS  REPORTED...PRODUCING.  THIS TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF MUDDY CREEK WMA...OR 14 MILES NORTH
OF MT IDA...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MUDDY CREEK WMA...    NOLA...               CHULA...
  LONE PINE MTN...      LITTLE TEXAS...       KELLY MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3491 9374 3476 9350 3468 9369 3474 9377
TIME...MOT...LOC 2032Z 209DEG 34KT 3478 9368

$$

225

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 12:53 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 25, 12:53 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1253 PM CDT MON APR 25 2011

.AVIATION...
BEST CHANCES FOR TSRA AT FORECAST SITES SHOULD OCCUR DURING THE
FIRST HALF OF THE VALID FORECAST PERIOD. EXPECT AREAS OF CIGS
APPROACHING IFR LEVELS AFTER 03Z.

55

&&

.PREV DISCUSSION... /ISSUED 1124 AM CDT MON APR 25 2011/

UPDATE...
CURRENT FORECASTS IN THE NEAR TERM APPEAR ON TRACK. ALTHOUGH
CONVECTIVE OVERTURNING FROM SHRA/TSRA HAS HAD SOME EFFECT ON
CONDITIONS THIS MORNING...STILL EXPECT AN ENHANCED SEVERE
THREAT...STARTING IN THE SOUTHWEST CWA AT MID
AFTERNOON...SPREADING TO THE NORTHEAST AFTER DARK.

55

PREV DISCUSSION... /ISSUED 641 AM CDT MON APR 25 2011/

AVIATION...
LINE OF THUNDERSTORMS CROSSING STATE LINE FROM OKLAHOMA...WHILE
ANOTHER LINE WAS ACROSS THE MISSOURI BORDER. OKLAHOMA LINE WILL
MOVE EAST WITH KHOT AND KLIT AFFECTED IN THE NEXT 3 HOURS. NOT
SURE IF IT WILL HOLD TOGETHER LONG ENOUGH FOR KPBF AND KLLQ...BUT
DID INDICATED VCTS AT THESE SITES. UP NORTH...HAVE VCTS/SHRA FOR
LINE THIS MORNING...AND THINK THERE WILL BE A BREAK DURING MID
DAY...BUT HAVE TEMPO GROUPS FOR THIS AFTERNOON WHEN CONVECTION IS
MORE LIKELY TO OCCUR. MODELS ARE HINTING AT ANOTHER LINE OF
CONVECTION OVER THE SOUTHEAST SITES LATER TONIGHT...AND HAVE TSRA
PREVAILING OVERNIGHT.

PREV DISCUSSION... /ISSUED 545 AM CDT MON APR 25 2011/

SHORT TERM...TODAY THROUGH TUESDAY
A VERY ACTIVE WEATHER PATTERN WILL BE NOTED TODAY/TUESDAY ACROSS
ARKANSAS. THE PATTERN WILL FEATURE A WOBBLING FRONT AND TWO
SIGNIFICANT STORM SYSTEMS ARRIVING FROM THE SOUTHERN PLAINS.
MOISTURE WILL BE SUBSTANTIAL SURROUNDING THE FRONT...AND THIS
WILL LEAD TO WIDESPREAD HEAVY RAIN AND FLASH FLOODING.

OVERALL...TWO TO MORE THAN SIX INCHES OF RAIN IS IN THE FORECAST
THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH HAS BEEN POSTED
FOR TEN NORTHERN COUNTIES THROUGH EARLY TUESDAY...AND FOR MUCH
OF CENTRAL/SOUTHERN ARKANSAS THROUGH EARLY WEDNESDAY AS THE
WOBBLING FRONT SHIFTS TOWARD THE LOUISIANA BORDER.

SYSTEM ONE WILL BE HERE BY LATE THIS AFTERNOON/EVENING...AND WILL
TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THE STORMS TO WATCH WILL
MOVE FROM NORTHEAST TEXAS/SOUTHEAST OKLAHOMA INTO SOUTHWEST
ARKANSAS...AND WILL CONTINUE SPREADING RAPIDLY TO THE NORTHEAST.
SEVERE WEATHER WILL BE LIKELY WITH THESE STORMS...WITH TORNADOES
EXPECTED GIVEN HIGH SHEAR VALUES.

IT WILL BE WINDY SURROUNDING THIS SYSTEM...AND POSTED A LAKE
WIND ADVISORY FOR MUCH OF THE STATE LATE THIS MORNING THROUGH THIS
EVENING. GUSTY SOUTH/SOUTHWEST WINDS ARE EXPECTED.

SYSTEM TWO WILL BRING ANOTHER SEVERE WEATHER EVENT TUESDAY
AFTERNOON/NIGHT...MAINLY TO THE SOUTHEAST HALF OF THE STATE.
QPF DURING THIS EVENT LOOKS VERY IMPRESSIVE/SCARY...WITH A
LOT OF RAIN FALLING IN JUST A FEW HOURS.

LONG TERM...WEDNESDAY THROUGH SUNDAY
AS SECOND UPPER SYSTEM MOVES ACROSS THE STATE TUESDAY NIGHT...RAIN
CHANCES WILL CONTINUE THROUGH THE OVERNIGHT HOURS. AS SURFACE LOW
MOVES NORTHEAST...PRECIPITATION WILL BEGIN TO TAPER OFF DURING THE
DAY ON WEDNESDAY. HIGH PRESSURE WILL THEN MOVE INTO THE STATE...WITH
DRY WEATHER RETURNING...HELPING THE REGION TO DRY OUT. NEXT SYSTEM
WILL MOVE INTO THE STATE SATURDAY...BUT MODELS ARE DISAGREEING ON
TIMING. HAVE GONE MORE WITH A EUROPEAN TREND...AND KEPT POPS IN FOR
SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  61  76  55 /  80  80  50  70
CAMDEN AR         85  65  82  65 /  70  90  60  80
HARRISON AR       73  55  73  51 /  90  60  30  50
HOT SPRINGS AR    80  64  80  61 /  80  80  60  80
LITTLE ROCK   AR  82  64  81  61 /  80  80  60  80
MONTICELLO AR     85  67  83  67 /  60  90  60  80
MOUNT IDA AR      79  63  77  59 /  80  80  60  80
MOUNTAIN HOME AR  75  56  75  52 /  90  60  30  50
NEWPORT AR        78  63  77  57 /  80  80  60  70
PINE BLUFF AR     82  65  83  65 /  70  90  70  80
RUSSELLVILLE AR   77  60  78  56 /  90  60  40  70
SEARCY AR         77  63  79  58 /  80  80  60  80
STUTTGART AR      81  65  82  63 /  70  90  70  80
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

AVIATION...99
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT MON APR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
212 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE
INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER
SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH
IS IN EFFECT FOR ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A
BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN
SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO
THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING
THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE
THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY
VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE
MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE
BOUNDARY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS
SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK
MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH
TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A
CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE
DOWNSTREAM.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A
COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS
MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN
EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN
BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR
SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF.

HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY
NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE
RAINFALL ENDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/63

In the hours before

Special weather statement, Apr 25, 9:59 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 AM CDT MON APR 25 2011

ARZ033-034-046-047-251545-
MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
959 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...WOODRUFF...
NORTHERN PRAIRIE AND NORTHWESTERN MONROE COUNTIES UNTIL 1045 AM
CDT...

AT 959 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
DOGWOOD TO NEAR HAZEN...AND MOVING EAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HAZEN...              BRINKLEY...           PRYOR...
  PATTERSON...          MCCRORY...            HUNTER...
  HALLSVILLE...         GEORGETOWN...         FREDONIA (BISCOE)...
  DES ARC...            DE VALLS BLUFF...     DAGMAR WMA...
  ZENT...               WIVILLE...            WALKER...
  PUMPKIN BEND...       PENROSE...            MORTON...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 189 AND 218.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
      3487 9111 3473 9163 3514 9173 3533 9103
      3501 9104
TIME...MOT...LOC 1459Z 254DEG 49KT 3506 9163 3477 9153

62
Special weather statement, Apr 25, 10:21 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1021 AM CDT MON APR 25 2011

ARZ055-056-062-063-251550-
CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-
1021 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...SOUTHWESTERN
JEFFERSON...EASTERN DALLAS AND NORTHWESTERN CLEVELAND COUNTIES UNTIL
1045 AM CDT...

AT 1022 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF WAVE...OR 18 MILES NORTHWEST
OF FORDYCE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  LAMONT...             CARTHAGE...           TULIP...
  SULPHUR SPRINGS...    PRINCETON...          PRAGUE...
  GRAPEVINE...          FARINDALE...          BUNN...
  WAVE...               MILLERVILLE...        JUNET...
  JACINTO...            IVY...                DOYLESTOWN...
  DOUBLE WELLS...       COONEY...             CLEAR LAKE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3434 9223 3415 9209 3388 9265 3404 9277
TIME...MOT...LOC 1522Z 238DEG 40KT 3401 9261

55
Special weather statement, Apr 25, 10:45 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1045 AM CDT MON APR 25 2011

ARZ046-047-056-057-251615-
ARKANSAS AR-JEFFERSON AR-MONROE AR-PRAIRIE AR-
1045 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PRAIRIE...
MONROE...NORTHERN ARKANSAS AND EXTREME EASTERN JEFFERSON COUNTIES
UNTIL 1115 AM CDT...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SMALE TO 2
MILES WEST OF STINKING BAY TO NEAR ELDRIDGE CORNER...AND MOVING EAST
AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...        PALMER...             HOLLY GROVE...
  DE WITT...            CLARENDON...          ALMYRA...
  ALFREY...             RAGTOWN...            PINE CITY...
  MONROE...             LODGE CORNER...       LAWRENCEVILLE...
  KEEVIL...             INDIAN BAY...         ETHEL...
  DUNCAN...             CROCKETTS BLUFF...    CASSCOE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3433 9104 3429 9104 3428 9106 3422 9105
      3421 9108 3420 9162 3491 9117 3492 9111
      3488 9111 3487 9109 3475 9109 3473 9104
      3448 9104 3447 9098 3435 9099
TIME...MOT...LOC 1545Z 258DEG 35KT 3470 9108 3441 9120
          3431 9142

62
Special weather statement, Apr 25, 12:58 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CDT MON APR 25 2011

ARZ030-037-040-251830-
LOGAN AR-POLK AR-SCOTT AR-
1258 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...WESTERN
SCOTT AND NORTHWESTERN POLK COUNTIES UNTIL 130 PM CDT...

AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF WEEKS...OR 11 MILES SOUTH
OF HARTFORD...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            QUEEN WILHELMINA SP...
  OLIVER...             MORGAN SPRINGS...     LAKE HINKLE...
  ECHO...               BEAUCHAMP...          WINFIELD...
  LUCAS...              IONE...               HOWARD...
  HON...                ELM PARK...           CAUTHRON...
  BLACK FORK...         BATES...              ABBOTT...
  WHITE OAK MTN...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3492 9446 3496 9437 3496 9431 3497 9424
      3506 9423 3508 9425 3511 9415 3515 9414
      3515 9410 3500 9385 3463 9446
TIME...MOT...LOC 1758Z 227DEG 38KT 3487 9437

62
Special weather statement, Apr 25, 2:32 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CDT MON APR 25 2011

ARZ040-252015-
POLK AR-
232 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
315 PM CDT...

AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF GILLHAM...OR 11 MILES NORTHWEST
OF DE QUEEN...MOVING NORTHEAST AT 50 MPH. THERE IS A SECONDARY STORM
LOCATED 3 MILES SOUTHWEST OF VANDERVOORT...MOVING NORTHEAST AT 50
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICKES...             VANDERVOORT...        MCCAULEY...
  HARTLEY...            GRANNIS...            HATTON...
  BOGG SPRINGS...       WEST HANNA MTN...     SMOKE ROCK MTN...
  DOG MTN...            COSSATOT RIVER SP...  BOAR TUSK MTN...
  BETHESDA LAKE...      BETHEL CHAPEL...      BEE MTN...
  BAKER MTN...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3426 9447 3455 9422 3435 9410 3435 9425
      3420 9424 3419 9425 3419 9447 3420 9448
TIME...MOT...LOC 1931Z 244DEG 43KT 3419 9442

225
Local storm report, Apr 25, 2:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND DMG     SHADY                   34.45N 94.13W
04/25/2011                   POLK               AR   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN IN THE SHADY COMMUNITY.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell59 min
Apr 24, 7:18 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Marion and 5 more6 hr
Apr 24, 7:18 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy42 min
Apr 24, 7:36 PM CDTTornado WarningLZKLogan, Scott39 min
Apr 24, 7:48 PM CDTSpecial Weather StatementLZKBaxter47 min
Apr 24, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell49 min
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
Apr 24, 8:14 PM CDTTornado WarningLZKLogan, Scott, Yell46 min
Apr 24, 8:26 PM CDTSpecial Weather StatementLZKStone44 min
Apr 24, 8:32 PM CDTSpecial Weather StatementLZKSharp33 min
Apr 24, 8:42 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more3 hr
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell61 min
Apr 24, 8:55 PM CDTTornado WarningLZKLogan, Pope, Yell35 min
Apr 24, 9:09 PM CDTSpecial Weather StatementLZKSebastian46 min
Apr 24, 9:25 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan4 days
Apr 24, 9:28 PM CDTTornado WarningLZKConway, Pope, Yell20 min
Apr 24, 9:47 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren43 min
Apr 24, 9:55 PM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Scott, Van Buren and 1 more3 hr
Apr 24, 9:59 PM CDTSpecial Weather StatementLZKMontgomery, Yell46 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Apr 24, 10:18 PM CDTTornado WarningLZKYell34 min
Apr 24, 10:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk51 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell48 min
Apr 24, 10:46 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more42 min
Apr 24, 11:06 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell39 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline39 min
Apr 24, 11:39 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 25, 12:35 AM CDTSpecial Weather StatementLZKWhite45 min
Apr 25, 1:05 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski45 min
Apr 25, 1:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski51 min
Apr 25, 1:21 AM CDTFlash Flood WarningLZKLogan, Scott, Yell3 hr
Apr 25, 1:36 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more3 hr
Apr 25, 1:39 AM CDTSpecial Weather StatementLZKWoodruff46 min
Apr 25, 1:42 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike48 min
Apr 25, 2:03 AM CDTSpecial Weather StatementLZKPrairie47 min
Apr 25, 2:31 AM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring44 min
Apr 25, 5:03 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 25, 6:01 AM CDTSevere Thunderstorm WarningLZKPolk44 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk57 min
Apr 25, 7:00 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 25, 7:41 AM CDTSpecial Weather StatementLZKClark, Garland, Hot Spring, Montgomery44 min
Apr 25, 8:01 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring44 min
Apr 25, 8:10 AM CDTFlash Flood WarningLZKBaxter, Johnson, Logan, Marion, Newton, Pope and 4 more3 hr
Apr 25, 8:22 AM CDTRiver Flood WarningLZKSaline43 hr
Apr 25, 8:25 AM CDTSpecial Weather StatementLZKPulaski, Saline45 min
Apr 25, 8:39 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline51 min
Apr 25, 9:16 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski44 min
Apr 25, 9:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more41 min
Apr 25, 9:35 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike40 min
Apr 25, 9:45 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 25, 9:45 AM CDTRiver Flood WarningLZKPerry13 days
Apr 25, 9:54 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie51 min
Apr 25, 9:59 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
Apr 25, 10:11 AM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Apr 25, 10:21 AM CDTSpecial Weather StatementLZKDallas29 min
Apr 25, 10:39 AM CDTFlash Flood WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone3 hr
Apr 25, 10:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe30 min
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKArkansas, Monroe58 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKWhite19 days
Apr 25, 12:16 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
Apr 25, 12:48 PM CDTRiver Flood WarningLZKYell3 days
Apr 25, 12:58 PM CDTSpecial Weather StatementLZKScott32 min
Apr 25, 1:43 PM CDTSevere Thunderstorm WarningLZKPolk47 min
Apr 25, 2:06 PM CDTTornado WarningLZKJohnson, Logan, Scott39 min
Apr 25, 2:32 PM CDTSpecial Weather StatementLZKPolk43 min
Apr 25, 2:35 PM CDTTornado WarningLZKMontgomery, Polk25 min
Apr 25, 2:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Apr 25, 2:55 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 1 more6 hr
Apr 25, 2:55 PM CDTTornado WarningLZKMontgomery, Polk35 min
Apr 25, 3:16 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Yell44 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Scott, Yell38 min
Apr 25, 3:38 PM CDTTornado WarningLZKClark, Montgomery, Pike52 min
Apr 25, 3:40 PM CDTTornado WarningLZKGarland, Montgomery, Perry35 min
Apr 25, 3:46 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp, Stone44 min
Apr 25, 3:50 PM CDTTornado WarningLZKFulton, Independence, Izard, Sharp, Stone25 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.